MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED LAT STEM SIZE 5; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED LAT STEM SIZE 5; CEMENTLESS STEM
Catalog Number 01.18.445
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 october 2023.Lot 2248868: (b)(4) items manufactured and released on 10-may-2023.Expiration date: 2028-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additiional items involved in the event, batch review performed on 27 october 2023.Ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot.2314755.Lot 2314755: (b)(4) items manufactured and released on 20-jun-2023.Expiration date: 2028-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot.2304473.Lot 2304473: (b)(4) items manufactured and released on 28-marc-2023.Expiration date: 2028-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.38.060dh acetabular shell ø60 two-hole (k171966) lot.2242464.Lot 2242464: (b)(4) items manufactured and released on 13-dec-2022.Expiration date: 2027-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Screws: mpact 01.43.0025 cancellous bone screw ø 6,5 l 25 (k200391) lot.2239074.Lot 2239074: (b)(4) items manufactured and released on 01-mar-2023.Expiration date: 2028-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported event during the period of review.Two items of the same lot are involved in this event.
 
Event or Problem Description
At 1 month from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED LAT STEM SIZE 5
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18109046
Report Number3005180920-2023-00891
Device Sequence Number8051308
Product Code LZO
UDI-Device Identifier07630040720342
UDI-Public07630040720342
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.445
Device Lot Number2248868
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown